A priori error estimates for numerical methods for scalar conservation laws. Part II, Flux-splitting monotone schemes on irregular Cartesian grids

Show full item record

Title: A priori error estimates for numerical methods for scalar conservation laws. Part II, Flux-splitting monotone schemes on irregular Cartesian grids
Date: 1997
Citation: Cockburn, B., & Gremaud, P. A. (1997). A priori error estimates for numerical methods for scalar conservation laws. Part II, Flux-splitting monotone schemes on irregular Cartesian grids. Mathematics of computation, 66(218), 547-572.
URI: http://www.lib.ncsu.edu/resolver/1840.2/376


Files in this item

Files Size Format View
gremaud_1997_mathematics_of_computation_547.pdf 475.6Kb PDF View/Open

This item appears in the following Collection(s)

Show full item record